# SDR ASOA2013071208615

- Difficulty date: June 23, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 21,431 hours, 14,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FWD OF AVIONICS DOOR SURROUND (RT OF CENTER LINE) HAS CORROSION.  R & R INTERCOSTAL IAW AMM 52-70-08, 52-42-00-710-801 AND SRM 51-42-06, 51-40-11, 51-42-21, AND 51-25-16.
